Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Using Epiduo for acne. Redness and dryness. No pain or itching

I ve been using Epiduo for my acne , but when a patch on my jawline turned flaky, I used less and far away from the site. It was healing fine, then halfway through today the dry spot turned bright red and splotchy, kind of like a hickey. It doesn t hurt or itch , and nothing changed between when the spot was just dry and when it turned red.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, it seems that due to use of epiduo due to excessive dryness it has led to irritation . I recommend you to stop the use of epiduo for few days and use of a non comedogenic moistoriser at that side. if it does not subside in 5 days add a mild steroid like desonide lotion and it will be fine. take care
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor